MathSciNet Relay Station
MathSciNet bibliographic data
MR47288 (13,853n) 62.0X
Donsker, Monroe D. Justification and extension of Doob's heuristic approach to the Komogorov-Smirnov theorems. Ann. Math. Statistics 23, (1952). 277–281.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement